# SDR SWIA201333135

- Difficulty date: March 29, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 34,000 hours, 31,198 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Dirty
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLS LEFT WHEN FLAPS 45Â° IS SELECTED.  (FLT 4543)  CLEANED FLAP AREA, REMOVED DEBRIS, SANDED DOWN HIGH SPOTS IN PAINT AND REMOVED CHIPPED PAINT IAW AMM.  PASSED FUNCTIONAL FLIGHT.
